Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2, Issue 3-4, Pages 281-299
http://dx.doi.org/10.1155/S1085337597000407

Long-time asymptotics of solutions of the second initial-boundary value problem for the damped Boussinesq equation

Departamento de Matematicas y Estadistica, Universidad Nacional de Colombia, Bogota, Colombia

Received 20 November 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir V. Varlamov, “Long-time asymptotics of solutions of the second initial-boundary value problem for the damped Boussinesq equation,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 281-299, 1997. https://doi.org/10.1155/S1085337597000407.